Translator Disclaimer
January 2006 A universal upper bound on density of tube packings in hyperbolic space
Andrew Przeworski
J. Differential Geom. 72(1): 113-127 (January 2006). DOI: 10.4310/jdg/1143593127

Abstract

Using techniques developed to solve the corresponding Euclidean problem, we produce a universal upper bound on the density of a packing of tubes in H3.

Citation

Download Citation

Andrew Przeworski. "A universal upper bound on density of tube packings in hyperbolic space." J. Differential Geom. 72 (1) 113 - 127, January 2006. https://doi.org/10.4310/jdg/1143593127

Information

Published: January 2006
First available in Project Euclid: 28 March 2006

zbMATH: 1098.52005
MathSciNet: MR2215457
Digital Object Identifier: 10.4310/jdg/1143593127

Rights: Copyright © 2006 Lehigh University

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.72 • No. 1 • January 2006
Back to Top